# SDR SIMA201912176002

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,215 hours, 31,223 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES (ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN) SOURCE NOT IDENTIFIED.  ACCOMPLISHED FIM 21-20-00. FOUND CABIN SIDEWALL LIGHTS OUT AT 6CB AND 2A AND CA CHART HOLDER LIGHT MISSING ONE BULB.  PERFORMED ETN-EM-72-034. NO ODOR DETECTED. RAN ENGINES WITH CREW.  PERFORMED TROUBLESHOOTING OF ELECTRICAL ODOR AND FOUND THE NR 2 RECIRCULATION FAN INOPERATIVE.  REMOVED AND INSTALLED CONDENSER, MIXER ON THE RT PACK IAW AMM 21-51-04.  REMOVED AND REPLACED PAX CABIN SIDEWALL LIGHTS IAW AMM 33-21-067 CHECKED GOOD.   INSTALLED BULBS IAW AMM 33-11-06.  OPS CHECKED GOOD.
